# SDR DALA100179933

- Difficulty date: January 5, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- Aircraft time: 90,569 hours, 94,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE RT OVERWING EMERGENCY EXIT SIGN WAS INOPERATIVE.  MX REPLACED THE BATTERIES.  OPS CHECK WAS GOOD.
